Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why am I getting light cramps toward my right ovary ?

i am due my period in 16 days but have been experiencing light cramps especially toward the right ovary i know im ovualting around 3 days ago plus i have also been feeling naseous, this is the first time i have experienced this plus my last period was really heavy and didnt last long. any help?
Asked On : Tue, 25 Jan 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello;
welcome to HealthcareMagic
The light cramps you say may be due to ovulation as you feel but normally during ovulation there is no pain and there may be just a bit of increased discharge vaginally.As for the nausea along with the cramps it can be due to gastritis and intestinal pain also and definitely not due to pregnancy as for pregnancy you will get symptoms only after the missed periods or at least after the due date.
Thanks
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor